# SDR AALA972290

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT WING UPPER AFT STRINGER CRACKED AT JUNCTION WITH WS 656 RIB.  STOP DRILLED AND INST REPAIR ANGLES PER SB 727-57A159 REV 5.  (M)
